# SDR SIMA20220620001

- Difficulty date: June 20, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 15,378 hours, 10,176 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Condition: Abnormal
- Location: E1
- Stage of operation: TX
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT E1 VIBE IN AND OUT OF THE AMBER?LANDED WITHOUT FURTHER INCIDENT. DID NOT DECLARE EMERGENCY NO OVER WEIGHT LANDING. RETURNED TO JAX-C/A-REMOVED AND REPLACED E1 AFT ACCELEROMETER IAW EMB 175 AMM 77-31-03. ENGINE OPERATIONAL CHECK GOOD. VIBRATION INDICATIONS NORMAL.
